Need Advice Test Results

Hi everyone

Apologies for this long post in advance

Just had thyroid and vitamin tests done below are the results could you give me your thoughts on these, i will say they have improved slightly from my last lot of tests and i am now supplementing.

Throid results

T.3 4.3 Range 3.8--6

Tsh 0.62 Range 0.35--4.7

T4 14 Range7.8---21

Vitamins

Vit d 46.2 nmol/l Range 25-50

(I dont understand this result)

Folate 13.1 Range less than 3

B12 482 Range 115-1000

Ferattin 29 Range 15-300

I think that my B12 and Ferattin need to be a lot higher, i was told that my vit d is low.

The supplements i take are

B12 Methylcobalmin 100mg 1 daily

Co Enzyme q10 super absorbancy 100 mgs 1 daily

Vit b complex 1 daily Magnesium Citrate super absorbancy 400mgs 2 daily ( I at lunch time and 1 at bedtime)

Feverfew 100mgs 1 daily (to prevent migraines which i suffer from)

I was plodding along nicely until 3 weeks ago my palpitations reared their uguly head again, i take 75 mcgs of Levothyroxine, i do appear to be very sensitive to any increase in my meds as in the past i was upped to 100 and went hyper.

My endo suggested just adding a 100 twice a week, which is what i did every tuesday and friday i took 100 and every other day 75. i was doing good for about 3 months and then bang palps again.

I know the increase was so tiny but do you think that it could have contributed to my palps.Cardio and Endo say no.(i have zero faith in the medical proffesion )

My Cardio says i have Superventricular beats and Ventricular beats, i am awaiting a stress test as i have been getting pains under my left breast.

I notice when i check my pulse my heart rate is good around 70 beats but it does seem to speed up slightly and then go back to a normal beat.

I was offered a low dose Beta blocker (havent taken them) cardio says just to take it when it gets bad and then stop it, i didnt think you could do that, but 3 cardiologists i have seen said you can.

My palps started when i was placed on thyroxine 15 years ago, i have also gone through the menopause 2 years ago i am 52.

I taking Magnesium at bed time does seem to help a little, what concerns me is do i have the beginnings of early onset afib.

Any advice would be greatly appreciated

Thank you so much Donni

2 Replies

oldestnewest
  • Donni, you aren't overmedicated and I doubt the small dose increase caused the palpitations to increase. I had intolerable palpitations on Levothyroxine only. Palpitations are uncomfortable but don't usually cause heart problems or AF. The palpitations ceased when I stopped Levothyroxine. I can tolerate Levothyroxine if I take Liothyronine (T3) too. Adding T3 calms the palpitations and other adverse effects Levothyroxine caused me. It would also help raise your FT3, which is low in range, too.

    VitD 46 is in the inadequate range 25-50. Optimal is 75-200. Supplement 5,000iu D3 softgel capsules or spray for 6-8 weeks to raise level and then cut to 5,000iu alternate days. Retest in 6 months.

    Ferritin is very low. Optimal is halfway through range. Supplement iron and take 500mg-1,000mg vitamin C with each tablet to aid absorption and minimise constipation. Retest in 6 months. Ferritin and vitamin D should be taken 4 hours away from Levothyroxine.

    B12 is optimal 1,000. Supplement 1,000mcg methylcobalamin sublingual lozenge, spray or patches and continue the B Complex. Folate looks good.

  • Thanks for your advice clutter

    donni

You may also like...